# SDR AALA201806269011

- Difficulty date: June 13, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 53,448 hours, 25,326 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361068500000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DELAMINATED FLOOR PANEL 221LF BETWEEN FR 12 TO FR 16, LBL Y0 TO LBL Y512.5 AT FORWARD GALLEY AREA. REPLACED FLOOR PANEL 221LF PER SRM 53-12-00-300-006 AND IRM 9701, REVISION H.
